# SDR AALA202110133513

- Difficulty date: October 7, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 57,733 hours, 33,391 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fan
- Part number: 361614011
- Part serial: P3014C
- Condition: Leaking
- Location: Apu Oil Cooler
- Part time: 28,814 hours, 18,648 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR INDICATIVE OF FUME EVENT NOTICED BY CREW BOTH COCKPIT & CABIN ON DESCENT THRU 12,000.  REPLACED APU OIL COOLER FAN AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L00021004.
